# SDR ASAA2023012301586

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 52,438 hours, 15,645 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05844
- Condition: Faulted
- Part time: 2,912 hours, 954 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTTHROTTLES DISENGAGED WOULD NOT RE-ENGAGE. GROUNDED - YES. REMOVED AND REPLACED #2 ASM REF B737-800 AMM 22-31-91.
